Show simple item record

Куликов, Владимир Русланович
2018-02-07T07:30:14Z
2018-02-07T07:30:14Z
2017-05
Куликов, Владимир Русланович. A criterion for the convergence of the Mellin–Barnes integral for solutions to simultaneous algebraic equations [Текст] / Владимир Русланович Куликов // Siberian Mathematical Journal. — 2017. — Т. 58 (№ 3). — С. 493-499
00374466
http://www.springer.com/-/1/AVzmfiw22Z5C3c778nwI
http://elib.sfu-kras.ru/handle/2311/69929
A criterion for the convergence of the Mellin–Barnes integral for solutions to simultaneous algebraic equations
Journal Article
Journal Article Preprint
493-499
27.27.19
2018-02-07T07:30:14Z
10.1134/S0037446617030120
Институт математики и фундаментальной информатики
Кафедра высшей математики № 1
Siberian Mathematical Journal
Q2
Q4


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record